# SDR SWAA2023070355253

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPDATE TO CORRECTIVE ACTION STEP 1. CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; PART REPLACEMENT REQUIRED PER SRM 51-10-02.;[04] REMOVED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS767-BS787 RBL 22; WL 156 PER SRM 51-40-02-0G-0.;[05] LOCATED; DRILLED; DEBURRED AND INSTALLED NUTPLATES ON NEW ATTACH ANGLE UNDER SHIELD BS 767-787 RBL 22; WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8123. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] OK TO INSTALL GIVEN.;[08] INSTALLED AFT CARGO BAY ATTACH ANGLE PER SRM 51-40-02-0G-0; DWG 146A8123.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
